It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by wild woman on November 08, 1999 at 23:12:25:

In Reply to: Widespread O/A posted by Tina on October 22, 1999 at 13:19:49:

Tina - I just read your post regarding VIOXX and was wondering what type of side effects you were referring to when you said you had to go off of it???? Many thanks, wild woman
: Hi everyone,
: I posted before but my post was deleted.
: I've got O/A in my knees,spine, shoulders,wrists,fingers and hips.
: I was originally on vioxx and had to give up due to side effects, I have tried to persevere with strong
: painkillers but whilst the pain is helped in most part
: the pain in my right knee is unbearable and making me depressed.
: I tried to go shopping with my children yesterday and the pain became so bad that i could not put my right foot to the ground and had no power to walk.
: I use a walking aid but no one will do anything about my knee, my doc will not replace the joint because he considers that i am still young at forty!!!!!!!!!.
: I've also tried infra-red heat massage, please I would
: love to hear from anyone in a similar position to myself.
: My doc is keeping me going on physio/painkillers but it
: is not helping.

: Best wishes
: Tina


Follow Ups

All times are GMT -7. The time now is 01:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!